JournalsprimsVol. 22 , No. 6DOI 10.2977/prims/1195177060

The Radon-Nikodym theorem for <i>L<sup>p</sup></i>-spaces of <i>W</i>*-algebras

  • Lothar M. Schmitt

    Universität des Saarlandes, Saarbrücken, Germany
The Radon-Nikodym theorem for <i>L<sup>p</sup></i>-spaces of <i>W</i>*-algebras cover

Abstract

We prove an analogue of Sakai's [15] Radon-Nikodym theorem for Lp-spaces of W*-algebras. Following Takesaki [20] we characterize the Radon-Nikodyru derivatives by analytic extensions of modular automorphism groups. Finally we relate the facial structure in Lp-spaces of W*-algebras to Connes5 [2] unitary Radon-Nikodym cocycles.